# SDR AALA202402075771

- Difficulty date: January 24, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 70,806 hours, 33,051 cycles
- Engine: Iae V2524A5
- Engine time: 72,574 hours, 29,543 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN DESCENT LEVEL FL 130, FLIGHT ATTENDANT CALLED ABOUT DIRTY SOCK SMELL ENTIRE AIRCRAFT. WAS SMELL WAS ALSO IN THE FLIGHT DECK AND LASTED UNTIL DEPLANING ABOUT 30 MINUTES. **SUPPLEMENTAL REPORT FOR AALA202401265771: MAINTENANCE FOUND EVIDENCE OF OIL WETTING IN THE HPC STAGE 3 AROUND THE 6 O'CLOCK POSITION IN THE #1 ENGINE AND REPLACED THE ENGINE PER TASK CARD 26L40071004. ** (CLOSED)
